Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Abstract symmetric boundary conditions


Author: J. W. Calkin
Journal: Trans. Amer. Math. Soc. 45 (1939), 369-442
MSC: Primary 47B25; Secondary 47A20, 47A65, 47A99
DOI: https://doi.org/10.1090/S0002-9947-1939-1501997-7
MathSciNet review: 1501997
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47B25, 47A20, 47A65, 47A99

Retrieve articles in all journals with MSC: 47B25, 47A20, 47A65, 47A99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1939-1501997-7
Article copyright: © Copyright 1939 American Mathematical Society